Journal article icon

Journal article

Editorial

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11538-006-9191-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF MATHEMATICAL BIOLOGY
Volume:
69
Issue:
1
Pages:
1-1
Publication date:
2007-01-01
DOI:
ISSN:
0092-8240
Source identifiers:
29190
Pubs id:
pubs:29190
UUID:
uuid:3e67fea3-86df-4f69-832d-c23fbc4d5288
Local pid:
pubs:29190
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP